MAUDE Adverse Event Report: WARSAW ORTHOPEDICS PRESTIGE CERVICAL DISC SYSTEM; PROSTHESIS, INTERVERTEBRAL DISC

WARSAW ORTHOPEDICS PRESTIGE CERVICAL DISC SYSTEM; PROSTHESIS, INTERVERTEBRAL DISC
Catalog Number 6972670
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Neck Pain (2433); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.
 
Event or Problem Description
It was reported that on (b)(6) 2015, patient underwent standard one level cervical disc arthroplasty at level c4-5, due to pre-op diagnosis as neck pain where patient was implanted with an artificial cervical disc at c4/c5.Reportedly, post-op, patient continued to have neck pain.Surgeon explained that this was a workman's comp case and the implant was positioned properly and did not appear to have failed in any way.The removal of the implant and fusion of this level was planned as a result of this event.On (b)(6) 2017, the artificial cervical disc was removed at c4/c5.Removal of the disc was uncomplicated.
 
Additional Manufacturer Narrative
Image review: submitted images appear to show surface abrasion on ball component of implant.Product analysis: device meets specifications.No defects observed during visual analysis or through dimensional and functional checks.

Brand Name
PRESTIGE CERVICAL DISC SYSTEM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key6325132
Report Number1030489-2017-00297
Device Sequence Number694331
Product Code MJO
UDI-Device Identifier00613994493651
UDI-Public00613994493651
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P090029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/30/2022
Device Catalogue Number6972670
Device Lot Number0335294W
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2017
Initial Date Received by Manufacturer 01/19/2017
Supplement Date Received by Manufacturer07/13/2017
07/13/2017
Initial Report FDA Received Date02/13/2017
Supplement Report FDA Received Date08/08/2017
09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight68